# SDR C2XA03CL127

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN ON THE RIGHT WINDSCREEN DIDN'T ILLUMINATE.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
